# SDR UIEA2016020500050

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 69,044 hours, 11,083 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 1347M32G06
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: J, E, A

## Discrepancy

NUMBER 2 ENG PRECAUTIONARY SHUTDOWN DUE TO LOW OIL QTY.  REF LOG PAGES 776533, ITEMS 1 & 3.  FOUND DURING TROUBLESHOOTING, OIL LEAKAGE FROM STARTER & IDG AT NR 2 DRAIN.  R & R  IDG NR 2 CARBON SEAL IAW MM 72-64-02.  HIGH POWER RUN ACCOMPLISHED IAW MM 71-00-00 & OPERATIONAL CHECK SATISFACTORY.  PN'S OFF 1347M32G06, 07482S0CN & 1663M64P07.
